# SDR FDEA201903160657

- Difficulty date: March 16, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD LEADING EDGE COMPARTMENT BEADED DOUBLER AT APPROXIMATE STATION XOS 536 TO 542 FOUND WITH CRACK REPAIR CARRIED OUT AT LEFT HAND WING OUTBOARD LEADING EDGE COMPARTMENT BEADED DOUBLER AT APPROXIMATE STATION XOS 536 TO XOS 542 AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
